Singular and quasi-bounded functions associated with the heat equation

Chabrowski J.H. and Thompson H.B. (1988) Singular and quasi-bounded functions associated with the heat equation. Mathematische Zeitschrift, 199 1: 81-98. doi:10.1007/BF01160211


Author Chabrowski J.H.
Thompson H.B.
Title Singular and quasi-bounded functions associated with the heat equation
Journal name Mathematische Zeitschrift   Check publisher's open access policy
ISSN 0025-5874
Publication date 1988
Sub-type Article (original research)
DOI 10.1007/BF01160211
Volume 199
Issue 1
Start page 81
End page 98
Total pages 18
Publisher Springer-Verlag
Subject 2600 Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 04:38:24 EST by System User